Differential and Integral Equations

Derivation of a nonlinear Schrödinger equation with a general power-type nonlinearity in $d=1,2$

Zhihui Xie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we study the derivation of a certain type of NLS from many-body interactions of bosonic particles in $d=1,2$. We consider a model with a finite linear combination of $n$-body interactions and obtain that the $k$-particle marginal density of the BBGKY hierarchy converges when particle number goes to infinity. Moreover, the limit solves a corresponding infinite Gross-Pitaevskii hierarchy. We prove the uniqueness of factorized solution to the Gross-Pitaevskii hierarchy based on a priori space time estimates. The convergence is established by adapting the arguments originated or developed in [6], [15] and [2]. For the uniqueness part, we expand the procedure in [16] by introducing a different board game argument to handle the factorial in the number of terms from Duhamel expansion. The space time bound assumption in [16] is removed in our proof.

Article information

Differential Integral Equations, Volume 28, Number 5/6 (2015), 455-504.

First available in Project Euclid: 30 March 2015

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 81V70: Many-body theory; quantum Hall effect


Xie, Zhihui. Derivation of a nonlinear Schrödinger equation with a general power-type nonlinearity in $d=1,2$. Differential Integral Equations 28 (2015), no. 5/6, 455--504. https://projecteuclid.org/euclid.die/1427744097

Export citation